# SDR 2005UALA01072

- Difficulty date: October 2, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 44,386 hours, 26,162 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT WINDSCREEN CRACKED AT 11000 FT.  EXTERIOR PANE ONLY.     WINDOW REPLACED WITH MM 56-11-21.
